Jump to content
Important Survey - Please Participate ×

7 mo off, why is this happening?


[th...]

Recommended Posts

Hi all

 

 

I am now 7 mo off of benzos  .25 xanax for 3 years, then switched to .25 klonopin for 1.5 years

nearly 5 years total

 

It has been rough

 

I have been dealing with a number of mental and physical symptoms, until about mo 5 I was much more managable

 

After I started playing with some supplements and took a rescue dose of .25 xanax The last 8 weeks have been total hell

 

It seems the last 2 mo symptoms are out of control

 

- muscle tension in abdomen, sternum and parts of body are increased causign me the near constant sensation that I cannot breathe

-vertigo swaying type sensations like Im gona fall over, all new

-muscle in arms, fingers weak, twitching, sore, again all new

-inner trebling and shaking of sorts, new stuff

 

What the hell is going on? It feels like as time progresses im getting worse not better,,,,,,its becoming harder to do much anymore,,,,,please give me some hope with whats happening

 

What do you think is going on?

Thedaydreamer

Link to comment
Share on other sites

I'm sad to see you haven't improved, I wish I knew what was going on with you.  I've seen it happen too many times to doubt that it's anything other than withdrawal symptoms.

 

I can see how discouraged you are but if this happened because of the supplements then I have to believe your body will find it's way through this.  I've seen it happen this severely when people drink alcohol too soon.  If it's not the supplements but instead the typical waxing and waning of symptoms then your only choice is wait this out.

 

Our best tools are distraction and time and only one of those is in your control, I'm so sorry.

Link to comment
Share on other sites

Thank you

 

Does this really sound like the waxing and waning of symptoms, is this really possible to happen like this?

 

Have you seen this level of tension in someones body where they have a hard time talking?

 

Im waking up at 5am with breathing all out of sorts

 

The body has to find the way out

 

Thedaydreamer

Link to comment
Share on other sites

I've seen members feel better a month or so after their jump but feel worse after that, so yes, I believe this is what you're dealing with.  You brought back a memory with the difficulty talking, my body would be so tensed up I had problems too, it seemed like part of that was feeling like I had no air in my lungs to expel while talking. 

 

Every living organism knows how to heal, this is what life is, multiplying, repairing, functioning.  Every cell in your body is working on this, doing it's job trying to repair the damage the drug did to you.  We just have to allow it the time to complete the task by giving it everything it needs, good food, some exercise, sleep if you can get it and minimal stress, again if you can do this.

Link to comment
Share on other sites

Pamster

 

Thank you

 

yes, when I talk I can feel my abdomen and diaphram tense up and bloat, then I become dizzyish and out of it

 

How long did the feeling of not being able to breathe persist for you?

 

its really brutal to go from high functioning to this

 

Love

Thedaydreamer

Link to comment
Share on other sites

I believe you read my post "Erratic, Arrythmic Breathing": I've been struggling to breathe, and talk, for four months, and it's not getting any better. So the insanity can persist. How long? Lord only knows.
Link to comment
Share on other sites

Yes I did read your post,,,,we have the same set of symptoms

 

Heres what I think is happening

 

I think there is an issue with the diaphram and stomach muscles, wether its spasm or tension they are hindering the lungs, it also could be nervous system related as well

 

questions for you

 

Do you have tension is your body? tense? head or neck?

 

Seems to be correlation when the breathing gets bad with bloating and stuff sinus almost immieadtly, do you?

 

Link to comment
Share on other sites

×
×
  • Create New...